# SDR HEEA082497

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 21,959 hours
- System (JASC): 2213 · Flight Controller
- Part: Bearing
- Condition: Worn
- Location: Afcs Actuator
- Component: Actuator
- Component part number: 7640103512043
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR HAS WORN BEARINGS. REPAIRED.
